# SDR CALA2025022400418

- Difficulty date: February 13, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 64,692 hours, 27,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 11A24012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 AND LBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00091. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 32.40 DATA WAS TRANSCRIBED FROM NSA EMX N/R 00091 AND HANGER N/R IAW B737-900 SRM 51-40-02-0G AND BAC DRAWING 111A2000 REV 6481048.  REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 32.40 IAW B737-900 SRM 51-40-02-0G AND BAC DRAWING 111A2000 REV ORIGINAL FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00091 AND HANGER N/R 6481048 SFR ID # 3860234 ATTACHED AND CIR C/W.
